# SDR CALA2013111300833

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 48,477 hours, 15,439 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU F200 ENG 1 OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER THRUST LEVER WAS RESTARTED AFTER 4 MINUTES, LIGHT ILLUMINATED AT BLOCK IN.  TROUBLE SHOT NR 1 ENG FIRE DETECTOR.  FOUND CONNECTOR DJ2501 LOOP A1 PIN 2 HAS OPEN WIRE.  IAW AMM 26-11-00-730-801 & WDM 26-11-11 R & R  WIRE HARNESS.  OPERATIONS CHECKED NORMAL, NO FAULTS NOTED, OK TO CONTINUE.
